It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board


Acid Reflux / GERD Board Index


I've gone through the withdrawal thing too. it was hell, but I took it for a lot longer than you did. Withdrawal can cause rebound acid hypersecretion, which is extraordinary amounts of acid that burns like hell! If you have it you won't mistake it!

Other withdrawal symptoms may occur which inlclude feeling generally unwell, dizziness, bone, joint or muslce pain, headaches, nausea. Also a prolonged period of indigestion, that is the type of symptoms you are describing, the belching, fullness and awareness of your stomach.

If you get that and not the burning be pleased. You are doing the right thing by weaning off and you won't be able to make a full assessment of how you are until you are also off the Zantac as that can cause new symptoms such as the ones you describe.

Good luck





All times are GMT -7. The time now is 12:59 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!